# SDR SWIA200515830

- Difficulty date: November 8, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 7,768 hours, 6,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 784
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 9,405 hours, 7,897 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH; FLAP LEVER WAS POSITION TO 8 DEG AND RECIEVED A FLAPS FAIL CAUTION MESSAGE.  REPLACED FECU IAW CRJ 200 MM 27-51-05 AND REPLACED SKEW DETECTOR UNIT IAW CRJ 200 MM 27-51-15.  OPERATIONAL CHECK GOOD, PN 601R59014-1 SN 2 OFF A711.
